Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults

Full text for this resource is not available from the Research Repository.

Li, H, Shi, Peng ORCID: 0000-0001-8218-586X and Yao, D (2017) Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults. IEEE Transactions on Automatic Control, 62 (4). 1933 - 1939. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35314
DOI https://doi.org/10.1109/TAC.2016.2588885
Official URL http://ieeexplore.ieee.org/document/7506323/
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Other
Keywords Markov jump systems; stochastic stability; closed-loop system; fault-tolerant control
Citations in Scopus 308 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login